# SDR VNAA2012090800006

- Difficulty date: September 8, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 20,448 hours, 20,259 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00779
- Condition: Seized
- Location: Ac Bay
- Part time: 15,142 hours, 15,303 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AFTER LEFT ENGINE START.  CREW RETURNED TO GATE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT AIR CYCLE MACHINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
